MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ANTI-HEPATITIS B SURFACE ANTIGEN 2 (AHBS2); TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ANTI-HEPATITIS B SURFACE ANTIGEN 2 (AHBS2); TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an erroneous atellica im anti-hepatitis b surface antigen 2 (ahbs2) result which was discordant relative to repeat testing.The initial result for this patient (tested (b)(6) 2025) was strongly reactive.When a new sample was drawn and tested in (b)(6), a nonreactive result was obtained.This was reproduced in repeat testing of this sample, and the nonreactive result was accepted as correct.When the original sample (from (b)(6) was re-tested to investigate, it again produced a very strongly reactive result.There are no allegations of any adverse patient consequences in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an erroneous atellica im anti-hepatitis b surface antigen 2 (ahbs2) result which was discordant relative to repeat testing.Siemens is investigating.Note: for section g3 / g4, pma/510(k) number = p100039-s005_p100039-s016.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of a false positive atellica im anti-hepatitis b surface antigen 2 (ahbs2) result which was discordant relative to repeat testing.Update, 27-jan-2025: siemens has concluded the investigation.The customer reported multiple observations of discordance involving multiple ahbs2 product lots.[other events reported separately to fda.] siemens investigation included a comprehensive review of reagent and instrument performance.Reagent-related issues were ruled out on the basis of demonstrated quality control (qc) and a review of current assay performance.No issues were identified with qc or other patient samples in the timeframe of the reported discordance.Testing for potential interferents, including heterophilic antibodies (hbt or nabt), was not performed by the customer.The original patient samples were not available for testing by siemens, and the customer declined to provide additional clinical or analytical information.As a result, siemens was unable to perform additional investigative testing.Based on the available information, a specific cause for the observed discordance could not be determined.The customer is operational, and no evidence of a systemic reagent- or instrument-related issue was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM ANTI-HEPATITIS B SURFACE ANTIGEN 2 (AHBS2)
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key23956854
Report Number1219913-2026-00004
Device Sequence Number18501097
Product Code LOM
UDI-Device Identifier00630414597836
UDI-Public(01)00630414597836(10)05988176(17)270130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
SEE H10.
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995453
Device Lot Number05988176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale